On Rogosinski-type approximation processes in Banach space using the framework of the cosine operator function
author
statement of authorship
Andi Kivinukk, Anna Saksa
source
Mathematical Foundations of Computing
journal volume number month
Vol. 5, 3
year of publication
pages
p. 197-218
subject term
keyword
degree of approximation
ISSN
2577-8838
notes
Bibliogr.: 34 ref
Open Access
Open Access
scientific publication
teaduspublikatsioon
classifier
category (general)
category (sub)
kvartiil
TTÜ department
language
inglise
Kivinukk, A., Saksa, A. On Rogosinski-type approximation processes in Banach space using the framework of the cosine operator function // Mathematical Foundations of Computing (2022) Vol. 5, 3, p. 197-218. https://doi.org/10.3934/mfc.2021030